# SDR IPXA09555662

- Difficulty date: March 22, 2009
- Submitted: April 24, 2009
- Operation: Air carrier
- Aircraft: N439UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25470
- Aircraft time: 17,725 hours, 11,825 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N102886
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C DENT ON FRAME STA 1340 BETWEEN STR 25R & 26R IN AFT CARGO COMPT.  DENT AT FRAME STA 1340, BETWEEN STR 25R & 26R WAS FOUND TO BE OOL IAW SRM 53-00-07-1A1 FIG 101 SHT 1 "NO DENTS ALLOWED ON FLANGE."  REMOVED FLANGE BETWEEN STR 25R & 26R, STA 1340 IAW SRM 51-40-02.  HFEC INSPECTED FRAME CUTOUT & OPEN HOLES COMMON TO REMOVED REPAIR PER NTM51-00-19PT6 & NTM51-00-16 PT6.  NO CRACK INDICATIONS NOTED.
